MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RIGID URETERAL DILATORS AND SHEATHS; ACCESSORIES, CATHETER, G-U

BOSTON SCIENTIFIC CORPORATION RIGID URETERAL DILATORS AND SHEATHS; ACCESSORIES, CATHETER, G-U
Model Number M0062401000
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to 01/01/2021 as no event date was reported.The complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
Reported to boston scientific corporation that a rigid ureteral dilators and sheaths was used for a procedure on an unknown date.According to the complainant, the device came with a finger of a glove inside of the packaging was noticed as confirmed by a photo of the complaint device submitted by the customer.No patient complications were reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
RIGID URETERAL DILATORS AND SHEATHS
Common Device Name
ACCESSORIES, CATHETER, G-U
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11300948
Report Number3005099803-2021-00463
Device Sequence Number5035841
Product Code EZN
UDI-Device Identifier08714729005322
UDI-Public08714729005322
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K851144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062401000
Device Catalogue Number240-100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date02/09/2021
Patient Sequence Number1